# SDR QXEA0202208

- Difficulty date: December 21, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 2,844 hours, 2,369 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: D98C09602
- Part serial: 423
- Condition: Failed
- Location: Fuel System
- Part time: 81 hours, 68 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX ON FLIGHT 2534- LEFT AND RIGHT FUEL BOOST PUMPS CYCLED CONTINUOUSLY AT FLIGHT LEVELS 350 AND 370.  CYCLING STOPPED DURING DESCENT AFTER POWER REDUCTION.  REMOVED AND REPLACED BOTH PRIMARY EJECTOR PRESSURE SENSORS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
